Monday, September 24, 2007

~A video and pictures~



 


I'm trying to document as much as I can. I've been very dizzy all day. My eyes have felt as if they're crossed and I know they're not. My pupils won't dialate properly as well.


 


....Lisa


 


 


19 comments:

my78novata said...

maybe you can show this to your dr

lisa41076 said...

Awwwwww Lisa I am so sorry your eyes are bothering you, hope you feel better tommorow, Love Ya Lisa XO

arlenes627 said...

blessings, sweetie. you look YOUNG:)

arlenes627 said...

good video, hon, that is how I talk sometimes when I'm very upset or on meds for pain or confused with many thoughts and worries. xo

imgr8phil said...

Very good way of documenting your symptoms.  I'm sure the dizziness has to just get under your skin.  Take care and hopefully your doctor can help you.

Phil

zcatzmeow1 said...

Lisa, I am so sorry you are ill.   I hope your doctor can help you right away.  Feel better soon. Hugs

dca721 said...

Gosh Lisa,
I am so sorry you are feeling this way.
I hope you quit feeling that way.
Love,
Donna

lanurseprn said...

Oh Lisa, you must be miserable! To be dizzy all day long would drive me up the wall. I hope you get some good rest tonight and feel better tomorrow.
Your voice is so sweet!
Pam

emabecmar said...

((((((((Lisa))))))))) your in my prayers. I hope that dizziness passes soon. I love your voice. You sound like a little girl, that is so sweet.
Love,
Cindy

hugsdoodlewacky said...

(((((((((((((((LISA)))))))))))))))You know,I am praying for you and I always love seeing thos pics and videos.Have a nice day

geocachelinda66 said...

Hang in there!  Love you!  Linda

jeadie05 said...

Oh you are so pretty ..love Jan xx

am4039 said...

h

queeniemart said...

do you think its due to medication? CALL YOUR DOC if you can.
love,lj

mztishgray0726 said...

h

wwfbison said...

I feel so bad for you having to endure this day in and day out.  Warm thoughts & Prayers.
Lisa
http://journals.aol.com/wwfbison/life-on-a-bison-farm

heavenlybama said...

I would call your doc or pharmacist.  Maybe it's your meds?
Hugs,
D

gehi6 said...

I watched this  I don't know what is going on.  I hope you will try to document more besides writing. As it does show clearly there is more hesiitation in your speech.  I am sure not resting has alot to do with it, but then if you are prevented from resting properly by what is going on it becomes a difficult situation.  It was so good to see you busy fixing your daughters' makeup to her wedding, making beautiful memories and documenting those.  Hang in there, Lisa.  We are pulling for you.   Gerry

jeadie05 said...

((((((((hugs))))))....love Jan xx